# SDR DALA2015032502408

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y765 AT AFT GALLEY AREA FROM FRAME 66+5" TO FRAME 70 L=0.500", W=0.250", D=0.002, SSI 534147.  REPLACED FLOORBEAM -Y765 BETWEEN  FR 66+5" TO FR 70 IAW SRM 51-72-11 AND DWG  D53472000; D5347093.
